| || |
Robert_325 two doses of sub
Robert_325 two doses of sub
A few days ago I felt like my best chance to beat my pain pill addiction was suboxone. It started with a back problem and I was on just about 20 mg Percocet and then started snorting opana about 40-80 mg a day for about 4-7 months. I went in to the clinic 4/13 and dosed 8 mg and still had the most awful withdrawals. The doc said it was because I wasn't stabilized yet. They then dosed me yesterday 4/14 at 7:30 am another 8 mg and again sick and suffering withdrawals. Today 4/15 I decide I don't want this ???? it's just not for me and I'm still just as sick as when I was withdrawing from the pain mess. I didn't dose today. I feel no worse or better but I know that the sub is still in my system for at least another day or so. If I just stop after only the two doses if sub what can I expect for the next few days? I just don't know what to do. Arethe opana withdrawals going to come back as well as a sub withdrawal? Please give me any info u can.
Thanks so much!
Please anyone with any advice let me know. I'm so scared for what tomorrow can bring. I'm hanging in there right now and feel like I can function but I'm so scared that I'm not gonna be able to get through tomorrow. I have my two year old depending on me. I still have an 8 mg strip I just don't want to take it unless I absolutely have to.
Yoy will not be in withdrawl from the suboxone because you have not taken it ling enough but you will still be in withdrals from the opana which should last only a few more days but then the mental withdrawl will begin and that will last alot longer that the physical withdrawl I suggest you either get into counsoling or start going to some na meetings good luck
Until Robert comes along to advise you I will tell you what I think based on what you have written here. It is a known fact that most doctors do not induce the Suboxone correctly and he should have started you on a much smaller dose than 8mg. I was induced at 4 mg. and was sick the whole day from it and even threw up 10 hours later. Then the next day I reduced it by half and was fine. But it was still not the right way to be induced. it is extremely important that you be in very severe withdrawals when you take your first dose... minimum of 36 on the COWS scale because if you are not then you can get very sick with precipitated withdrawals. Suboxone can work well if used properly. I suggest you start over with Robert's help using his plan. Here is a link to his plan. He can have you off Suboxone in a few weeks and you won't feel any withdrawals.
Originally Posted by Cheltsneedshelp
If you do not wait for Robert and you have to take a dose yourself then start at .50 and wait 2 full hours to see if you need another .50. You can be stable and feeling good at 1 mg. or slightly more if needed. If I had been given 8 mg. like you I would have been sick to my stomach for sure. The proven plan is to start at as low of a dose as you can and then taper by 25% every 4 - 5 days. Good luck and hopefully Robert will be along soon.
I am so thankful you are here now advising me. I did go read his plan and some other threads and I am a bit overwhelmed...but breathing a bit easier. I have been breaking the 8mg tabs in half and in half again so I have 4 ps 2mg each and then I break pieces off of that. my dr started on the 8mg tabs 3 times a day almost a yr ago and I never took that much after the first couple days, it felt like an elephant on my chest,so I basically was taking about 8-12 mg a day for the first 6mos then I cut back more and the last couple months I have been taking 4-6 mg a day...geezz I confuse myself and get anxious talking about it. ANYWAY. I saw somewhere about shaving the tablet with a razor,is that better than the way I am doing it?I have 4 empty bottles so I was going to take whats left and seperate them in doses over the next 4 weeks. Also I think I am ready to skip days,think I should go ahead and skip or wait another week> I am just afraid I will run out. again thanks so much
Originally Posted by SuzieOf
It is not a good idea to dose more than 2 x a day with subs and it should be the same amount each time and at the same time of day, morning dose and again in late afternoon. They have a long half life and it is not like taking pain pills. Instead of breaking off pieces from the 2 mg. pill, try this: crush the 2 mg. pill into powder and divide into 4 equal piles with a razor... you can just eyeball it. Now you have 4 piles of .50 mg. each. Then you scoop one pile onto a folded business card and let that go under your tongue. It will dissolve faster. You need to take the same amount each day until you are stable at that amount. Then you reduce the amount by 25%. If you can get stable at a small dose you can taper quickly and won't need that many pills. It is not advised that you skip days until you are stable at .25 mg.'s or less. How many pills do you have and can you get more if needed?
I am tapering myself after using it for 3 years. If you click on my name you can find a thread that I started where Robert is helping me taper. I found this site after going cold turkey, jumping from 2 mg.s and you don't want to do that. Then I started over at .50 mg's and have tapered once so far.
Last edited by SuzieOf; 04-16-2012 at 05:35 PM.
Thanks to u all for getting back to me. I have just been so confused on what to do and I'm so mad at myself for getting myself into is mess! So it has been 57 hours since my last dose of sub and I feel no worse than before. I just feel really anxious and I don't think I ever understood what everyone meant when they talked about the mental withdrawal until today. I slept ok with just a half of my Xanax medication (normally with my withdrawals I'd be up all night taking numerous hot baths to calm my legs) and I woke up feeling decent (no throwing up, just anxiety) I kept telling myself how good I was doing and then I started getting really anxious and was thinking how bad I need to have something on hand just in case. I think that is the mental withdrawal? The constant thoughts telling me that I need something on hand in case I get sick and then I start feeling anxious and nervous. I just know that i want to get through this and never touch an opiate again. Yesterday I wanted to just take a hammer to my head I couldn't stand it so much. I was sweating freeing sweating freezing ugh!!, sorry to just ramble. I do have wonderful people in my life, i just don't want to lean on them for support because they do not understand that addiction is a very powerful disease and not something you just choose to do or have.
Originally Posted by heatherr81